# SDR IPXA2022091686313

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 22,154 hours, 13,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SECURE CHECKLIST-EMERG LIGHT SWITCH DISARMED BUT LIGHT DID NOT ILUM DISARMED" FOR APPROX 1 MIN. SEVERAL MINUTES LATER EMERG LIGHTS ACTIVATED,DISARM LIGHT OUT WITH SWITCH STILL IN DISARM POSTIION.  PERFORMED OPS CHK IAW AMM 33-51-00 NO DEFECTS NOTED OK FOR SERVICE
